Some exact rates in the functional law of the iterated logarithm
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, p. 811-824
@article{AIHPB_2002__38_6_811_0,
     author = {Berthet, Philippe and Lifshits, Mikhail},
     title = {Some exact rates in the functional law of the iterated logarithm},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {6},
     year = {2002},
     pages = {811-824},
     zbl = {1018.60030},
     mrnumber = {1955338},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_6_811_0}
}
Berthet, Philippe; Lifshits, Mikhail. Some exact rates in the functional law of the iterated logarithm. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, pp. 811-824. http://www.numdam.org/item/AIHPB_2002__38_6_811_0/

[1] P. Berthet, Z. Shi, Small ball estimates for Brownian motion under a weighted sup-norm, Studia Sci. Math. Hungarica 36 (2000) 275-289. | MR 1768227 | Zbl 0973.60083

[2] K.L. Chung, On the maximum partial sums of sequences of independent random variables, Trans. Amer. Math. Soc. 64 (1948) 205-233. | MR 26274 | Zbl 0032.17102

[3] E. Csáki, A relation between Chung's and Strassen's law of the iterated logarithm, Z. Wahrscheinlichkeitstheorie Verw. Gebeite 54 (1980) 287-301. | MR 602512 | Zbl 0441.60027

[4] E. Csáki, A liminf result in Strassen's law of the iterated logarithm, Colloq. Math. Soc. János Bolyai 57 (1989) 83-93. | MR 1116781 | Zbl 0719.60033

[5] J.D. Deuschel, D.M. Stroock, Large Deviations, Academic Press, 1989. | MR 997938 | Zbl 0705.60029

[6] A. De Acosta, Small deviations in the functional central limit theorem with applications to functional laws of the iterated logarithm, Ann. Probab. 11 (1983) 78-101. | MR 682802 | Zbl 0504.60033

[7] V. Goodman, J. Kuelbs, Rates of clustering in Strassen's LIL for Brownian motion, J. Theoret. Probab. 4 (1991) 285-309. | MR 1100235 | Zbl 0724.60034

[8] N. Gorn, M. Lifshits, Chung's law and the Csáki function, J. Theoret. Probab. 12 (1999) 399-420. | MR 1684751 | Zbl 0937.60013

[9] K. Grill, A liminf result in Strassen's law of the iterated logarithm, Probab. Theory Related Fields 89 (1991) 149-157. | MR 1110535 | Zbl 0722.60030

[10] J. Kuelbs, W.V. Li, M. Talagrand, Liminf results for Gaussian samples and Chung's functional LIL, Ann. Probab. 22 (1994) 1879-1903. | MR 1331209 | Zbl 0849.60022

[11] A.A. Mogulskii, Small deviations in a space of trajectories, Theoret. Probab. Appl. 19 (1974) 726-736. | MR 370701 | Zbl 0326.60061

[12] V. Strassen, An invariance principle for the law of the iterated logarithm, Z. Wahrscheinlichkeitstheorie Verw. Gebeite 3 (1964) 211-226. | MR 175194 | Zbl 0132.12903